Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 41, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 22, 2012, 2:32 PM CDT for Ozaukee County, Sheboygan County, Wisconsin. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2012, 2:32 PM CDT (19:32 UTC)
- Expired
- Jun 22, 2012, 3:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Ozaukee County, WI, Sheboygan County, WI
The radar
The Milwaukee radar (KMKX), 87 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:03 PM CDT | HAIL 1 | 1 Ne Belgium, WI | REPORTED 1 MILE NORTH OF HARRINGTON BEACH STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 7.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 1392 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
172
WUUS53 KMKX 221932
SVRMKX
WIC089-117-222015-
/O.NEW.KMKX.SV.W.0041.120622T1932Z-120622T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
232 PM CDT FRI JUN 22 2012
THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN OZAUKEE COUNTY IN SOUTHEAST WISCONSIN...
SOUTHERN SHEBOYGAN COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 315 PM CDT
* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES SOUTHWEST OF PLYMOUTH...AND MOVING
SOUTHEAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
RANDOM LAKE...OOSTBURG...CEDAR GROVE...BELGIUM...HARRINGTON BEACH
STATE PARK...ADELL...HINGHAM...GIBBSVILLE AND HARRINGTON BEACH ST
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4356 8778 4349 8779 4346 8779 4342 8783
4364 8815 4378 8802 4362 8774
TIME...MOT...LOC 1932Z 307DEG 23KT 4365 8799
WIND...HAIL <50MPH 1.00IN
$$
WIMBERLEY4 follow-up statements
813
WWUS53 KMKX 221942
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
242 PM CDT FRI JUN 22 2012
WIC089-117-222015-
/O.CON.KMKX.SV.W.0041.000000T0000Z-120622T2015Z/
OZAUKEE WI-SHEBOYGAN WI-
242 PM CDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHEBOYGAN AND NORTHEASTERN OZAUKEE COUNTIES UNTIL 315 PM CDT...
AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR RANDOM LAKE...OR 9 MILES SOUTH OF PLYMOUTH...
MOVING SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
RANDOM LAKE...OOSTBURG...CEDAR GROVE...BELGIUM...HARRINGTON BEACH
STATE PARK...GIBBSVILLE AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4360 8806 4373 8794 4362 8774 4356 8778
4349 8779 4346 8779 4342 8783
TIME...MOT...LOC 1941Z 309DEG 23KT 4360 8792
WIND...HAIL <50MPH 1.00IN
$$
WIMBERLEY600
WWUS53 KMKX 221954
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
254 PM CDT FRI JUN 22 2012
WIC089-117-222015-
/O.CON.KMKX.SV.W.0041.000000T0000Z-120622T2015Z/
OZAUKEE WI-SHEBOYGAN WI-
254 PM CDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHEBOYGAN AND NORTHEASTERN OZAUKEE COUNTIES UNTIL 315 PM CDT...
AT 244 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CEDAR GROVE...OR 10 MILES SOUTH OF SHEBOYGAN FALLS...MOVING SOUTHEAST
AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
HARRINGTON BEACH STATE PARK AND HARRINGTON BEACH ST PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4359 8793 4368 8784 4362 8774 4356 8778
4349 8779 4346 8779 4342 8783
TIME...MOT...LOC 1954Z 308DEG 24KT 4355 8780
WIND...HAIL 60MPH 1.00IN
$$
CRAVEN669
WWUS53 KMKX 222005
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
305 PM CDT FRI JUN 22 2012
WIC089-117-222015-
/O.CON.KMKX.SV.W.0041.000000T0000Z-120622T2015Z/
OZAUKEE WI-SHEBOYGAN WI-
305 PM CDT FRI JUN 22 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
SHEBOYGAN AND EXTREME NORTHEASTERN OZAUKEE COUNTIES UNTIL 315 PM
CDT...
AT 255 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED
NEAR CEDAR GROVE...OR 12 MILES NORTH OF PORT WASHINGTON...MOVING
SOUTHEAST AT 30 MPH.
ONE INCH HAIL WAS REPORTED 1 NORTH OF HARRINGTON BEACH STATE PARK IN
OZAUKEE COUNTY AT 303 PM.
LOCATIONS IMPACTED INCLUDE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4348 8780 4357 8783 4361 8778 4362 8774
4356 8778 4349 8779 4346 8779
TIME...MOT...LOC 2005Z 308DEG 24KT 4350 8772
WIND...HAIL <50MPH 1.00IN
$$
CRAVEN448
WWUS53 KMKX 222011
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
311 PM CDT FRI JUN 22 2012
WIC089-117-222021-
/O.EXP.KMKX.SV.W.0041.000000T0000Z-120622T2015Z/
OZAUKEE WI-SHEBOYGAN WI-
311 PM CDT FRI JUN 22 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHEBOYGAN AND
EXTREME NORTHEASTERN OZAUKEE COUNTIES WILL EXPIRE AT 315 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA AND OVER LAKE MICHIGAN.
LAT...LON 4348 8780 4357 8783 4361 8778 4362 8774
4356 8778 4349 8779 4346 8779
TIME...MOT...LOC 2011Z 308DEG 24KT 4347 8768
$$
CRAVENWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 12:22 PM CDT, 2 hours 10 minutes earlier.
Area forecast discussion, Jun 22, 12:22 PM CDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1222 PM CDT FRI JUN 22 2012 .UPDATE...FEW CHANGES WERE MADE IN THE UPDATE...SPECIFICALLY IN THE TODAY PERIOD. SKY GRIDS WERE UPDATED TO REFLECT REALITY AS CU CONTINUES TO BUILD ACROSS THE CWA AS EVIDENT FROM VIS SATELLITE...CU FIELD IS BECOMING SCT-BKN. TEMPS AND WINDS WERE ADJUSTED TO REFLECT LATEST TRENDS. HOWEVER...HIGHS WERE LEFT ALONE AS 925 HPA TEMPS HAVE NOT CHANGED MUCH. CWA SHOULD SEE ADEQUATE MIXING UP TO AND BEYOND 850 HPA AND WITH THE DRY AIR IN PLACE AT LOWER-LEVELS...GAVE REASON TO NOT ADJUST THEM. THE MAIN CONCERN IS WX AND POPS TODAY. HAVE CHANCES OF SHOWERS AND THUNDERSTORMS IN THE FAR NW OF THE CWA...WITH SLIGHT CHANCES FOR THE REST OF THE NW QUADRANT. BOTH HRRR AND LOCAL WRF ARE SHOWING PRECIP MORE FOCUSED IN THE NE AND EAST CENTRAL WITH THE LOCAL WRF BEING MORE AGGRESSIVE. HOWEVER WITH THE ENVIRONMENT IN PLACE...WITH INSTABILITY LESS THAN 1000 J/KG ML CAPE AND LIMITED MOISTURE...THE THREAT SHOULD BE MORE TO OUR NORTH AND OUTSIDE OF THE CWA. && .AVIATION/18Z TAFS/...VFR CONDITIONS EXPECTED THROUGH SATURDAY. SHORTWAVE CURRENTLY KICKING OFF A FEW SHOWERS AND STORMS NORTH OF THE FORECAST AREA. STILL EXPECTING A CHANCE INTO SOUTHERN WISCONSIN THIS AFTERNOON...MAINLY NORTHEAST OF MADISON. COVERAGE WILL BE ISOLATED TO SCATTERED...DIMINISHING EARLY THIS EVENING AS DAYTIME HEATING IS LOST. SHOULD BE DRY THEN OVERNIGHT AND SATURDAY MORNING...WITH A CHANCE FOR SHOWERS/STORMS AGAIN BY LATE AFTERNOON OR EVENING AS WARM AIR ADVECTION ALOFT INCREASES. && .PREV DISCUSSION... /ISSUED 340 AM CDT FRI JUN 22 2012/ SHORT TERM... TODAY...FORECAST CONFIDENCE...MEDIUM TO HIGH. KEEPING AN EYE ON SMALL BAND OF CONVECTION NEAR RICE LAKE MOVING EAST-SOUTHEAST AHEAD OF WEAK VORT MAX...OTHERWISE FORECAST FOCUS ON PRECIPITATION CHANCES WITH STRONGER SHORT WAVE CURRENTLY IN FAR SOUTHERN MANITOBA MOVING SOUTHEAST ON WATER VAPOR IMAGERY LOOPS. BROAD FORCING FOR ASCENT WITH UPPER LEVEL DIVERGENCE IN LEFT FRONT QUADRANT OF UPPER JET STREAK DROPPING NW TO SE ACROSS STATE TODAY...IS FOCUSED OVER NE WI BUT CLIPPING SHEBOYGAN AND FOND DU LAC COUNTIES ON GFS...AND AS FAR SOUTH AS OZAUKEE AND WASHINGTON ON NAM. 002Z ECMWF SLIPS IT BY TO THE NORTH. VORT MAX TRACKING WITH THIS UPPER DIVERGENCE BRINGS DIFFERENTIAL CYCLONIC VORTICITY ADVECTION MAX INTO THE NORTHEAST CWA BY 18Z. DISMISSING THE OVERLY HIGH 2 METER MODEL DEW POINTS...AND WENT BELOW EVEN THE LOWER MET GUIDANCE DEW POINTS BASED ON MIXED-DOWN VALUES WHICH WILL AGAIN GET INTO THE UPPER 40S IN THE SOUTH CENTRAL...BUT WILL BE IN THE LOW TO MID 50S IN THE SOUTHEAST. INSTABILITY INCREASES DURING THE DAY WITH STEEP LOW-LEVEL LAPSE RATES AS -18C 500 MB TEMPS WITH SHORT WAVE TROUGH GET CLOSE TO THE NORTHEAST CWA...MOVING OVER 50F SURFACE DEW POINTS WHICH APPROACHES THE -20C/50F CONVECTIVE RULE OF THUMB...THOUGH ALL MODELS KEEP THE -18C TO THE NE OF CWA. THIS PRODUCES 700-800 J/KG OF SURFACE BASED CAPE BY EARLY AFTERNOON IN THE NORTHEAST CWA ...WITH CAPE LIMITED TO THE SOUTHWEST WITH FORECAST SOUNDINGS CAPPED BY SUBSIDENCE WARMING THE 700-600MB LAYER. WILL KEEP CHANCE POPS IN THE NORTHEAST TAPERING OFF RAPIDLY TO THE SOUTH AND WEST. WITH DEEP MIXING UP TO NEAR 800 MB AGAIN TODAY...WENT HIGHER THAN GUIDANCE OVER SOUTH CENTRAL AND WEST OF KETTLE MORAINE IN MOST OF THE SOUTHEAST. WENT NEAR GUIDANCE IN FAR EAST WITH COMBINATION OF HIGHER CLOUD COVER AND DEVELOPING LAKE BREEZE...AND IN THE NORTHEAST WITH THE PRECIPITATION. TONIGHT...FORECAST CONFIDENCE HIGH. DRY TONIGHT WITH WEAK SHORT WAVE RIDGING BEHIND DEPARTING SHORT WAVE TROUGH. MODELS SHOW CONVECTION DEVELOPING IN WESTERN NEB/SO DAKOTA IN WAA REGIME AHEAD OF CLOSED LOW APPROACHING THE PAC NW...ENHANCED BY A SHORT WAVE EJECTING AHEAD OF THE MAIN LOW. RESULTING MCS STAYS WEST OF CWA THROUGH 12Z SATURDAY. FOLLOWED BLEND FOR OVERNIGHT LOWS WITH INCREASING MID TO HIGH CLOUDS FROM THE WEST LIMITING RADIATIONAL COOLING POTENTIAL IN SPITE OF LIGHT WINDS TONIGHT. SATURDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM. SOUTHERN WISCONSIN WILL UNDERGO A STEADY PERIOD OF WARM AIR ADVECTION WHICH WILL BRING CHANCES FOR THUNDERSTORMS. AN MCS IS EXPECTED TO DEVELOP ON THE NOSE OF THE LOW LEVEL JET IN THE DAKOTAS...COINCIDENT WITH A VIGOROUS SHORTWAVE. THIS CONVECTION WILL WEAKEN AS IT MOVES SOUTHEAST ACROSS IOWA...AND WILL PROBABLY NOT EVEN REACH MADISON ON SATURDAY. THEN THE 850MB LOW LEVEL JET /LLJ/ GETS GOING SATURDAY EVENING...WITH THE NOSE POINTING INTO SOUTHWEST WI. THE GFS WASHES OUT THE FEATURE WHICH IN TURN AFFECTS THE SURFACE PRECIP PATTERN...SO DID NOT WEIGH THE FORECAST CHANCE HEAVILY BASED ON THE GFS MODEL QPF. SO CONVECTION SHOULD DEVELOP WEST OF MADISON BEFORE MIDNIGHT AND PROGRESS EASTWARD BETWEEN 06Z AND 12Z AS THE LLJ LEANS OVER AND AS THE WARM AIR ADVECTION /WAA/ INCREASES. THE STRONGEST WAA SHOULD BE CLOSER TO THE SURFACE LOW IN THE PLAINS...AND THE BEST UPPER DIVERGENCE AND Q VECTOR CONVERGENCE WILL BE FOCUSED CLOSER TO THE UPPER LOW IN ONTARIO...AND THERE IS NOT A STRONG 500MB SHORTWAVE APPARENT IN THE MODELS...SO SOUTHERN WI COULD BE CAUGHT IN BETWEEN THE TWO AREAS OF BETTER FORCING. HOWEVER...THE 00Z NAM AND ECMWF MODELS SHOW A GOOD AMOUNT OF QPF CENTERED OVER SOUTHERN WI AND IT IS HARD TO IGNORE THE STRONG WAA PATTERN. INCREASED THE CHANCES TO THE HIGH-CHANCE CATEGORY FOR NOW. ELEVATED CAPE VALUES ARE IN THE 500-1000 J/KG RANGE...SO WIDESPREAD SEVERE IS NOT EXPECTED. THE REMNANTS OF THE OVERNIGHT CONVECTION SHOULD EXIT DURING THE MORNING ON SUNDAY WITH THE FRONT DROPPING TO THE SOUTH OF THE BORDER AS CANADIAN HIGH PRESSURE BUILDS SOUTH. KEPT SUN AFTERNOON POPS IN SOUTHEAST WI TO REFLECT THE POSSIBILITY OF THE SLOWER GFS...HOWEVER LOW CONFIDENCE IN THIS SCENARIO. LONG TERM... SUNDAY NIGHT AND BEYOND...FORECAST CONFIDENCE IS MEDIUM TO HIGH. NORTH WINDS WILL RUSH DOWN THE LAKE AND EVENTUALLY INLAND SUN EVENING AS MUCH COLDER AIR DROPS INTO THE GREAT LAKES REGION. CANADIAN HIGH PRESSURE WILL HOLD OVER THE REGION THROUGH AT LEAST WEDNESDAY...LEADING TO DRY WEATHER AND HIGH TEMPERATURES IN THE 70S ON MONDAY AND TUESDAY. THE WARM AIR ADVECTION PATTERN WILL RETURN LATER NEXT WEEK AND FRIDAY COULD BE THE NEXT HOT SPELL WITH HIGHS FORECAST IN THE UPPER 80S/LOWER 90S. TEMPS WILL DEPEND ON CLOUD COVER AND PRECIP CHANCES WITH THE WAA. THE ECMWF IS DRY AND THE GFS IS LIKELY OVERDONE WITH ITS QPF. FORTUNATELY...THE TEMPS LOOK LIKE THEY WILL MODERATE INTO THE LOW/MID 80S BY NEXT WEEKEND. AVIATION/12Z TAFS/... EXPECTING VFR CONDITIONS AT ALL THE TAF SITES THROUGH THE FORECAST PERIOD. SOUNDINGS INDICATE SCT TO BKN CU DECK IN THE 4-5K FT RANGE. SOME SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON IN PORTIONS OF SOUTHEAST WISCONSIN AS DISTURBANCE DROPS THROUGH THE REGION...BUT BEST PRECIPITATION POTENTIAL STAYS TO THE NORTH OF TAF SITES. DEVELOPING LAKE BREEZE WILL TURN LIGHT WEST TO NORTHWEST WINDS TO THE SOUTHEAST AT MKE...RAC AND ENW THIS AFTERNOON...BUT DO NOT EXPECT IT TO REACH UES AT THIS TIME. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...NONE. LM...NONE. && UPDATE...ET/DDV TODAY/TONIGHT AND AVIATION/MARINE...REM SATURDAY THROUGH THURSDAY...MRC
Hazardous weather outlook, Jun 22, 4:02 AM CDT, 10 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 402 AM CDT FRI JUN 22 2012 WIZ046-047-051-052-056>060-062>072-230915- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 402 AM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE FOR THUNDERSTORMS NORTH OF A LINE FROM MILWAUKEE TO OXFORD THIS AFTERNOON AS AN UPPER LEVEL DISTURBANCE CROSSES THE STATE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY. THERE IS A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-230915- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 402 AM CDT FRI JUN 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SMALL CHANCE OF THUNDERSTORMS NORTH OF MILWAUKEE THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NORTHERLY WINDS AND WAVES WILL LIKELY REACH SMALL CRAFT LEVELS SUNDAY NIGHT BEHIND AN EXITING COLD FRONT. THERE IS A CHANCE FOR THUNDERSTORMS SATURDAY NIGHT INTO SUNDAY...WITH A SLIGHT CHANCE FOR THUNDERSTORMS THURSDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jun 22, 2:17 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 217 PM CDT FRI JUN 22 2012 WIZ052-060-222000- OZAUKEE-SHEBOYGAN- 217 PM CDT FRI JUN 22 2012 ...STRONG THUNDERSTORM MOVING THROUGH SOUTHERN SHEBOYGAN COUNTY... AT 215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES WEST OF PLYMOUTH...MOVING SOUTHEAST AT 25 MPH. PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... PLYMOUTH BY 225 PM CDT... OOSTBURG BY 250 PM CDT... CEDAR GROVE BY 255 PM CDT... 6 MILES NORTH OF HARRINGTON BEACH STATE PARK BY 300 PM CDT... STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. WIMBERLEY
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 2:36 PM CDT | Special Marine Warning | MKX | 39 min | |
| Jun 22, 4:27 PM CDT | Special Marine Warning | MKX | 93 min | |
| Jun 22, 5:00 PM CDT | Severe Thunderstorm Warning | MKX | Sheboygan | 45 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.